Personal tools
You are here: Home Publications Journal Papers Analytical derivation of the impulse response for the bounded 2-D diffusion channel

Analytical derivation of the impulse response for the bounded 2-D diffusion channel

Filed under:
F. Dinc, B. C. Akdeniz, E. Erol, D. Gokay, E. Tekgul, A. E. Pusane, and T. Tugcu, Physics Letters A, vol. 383, no. 14, pp. 1589-1600, May 2019
Document Actions
« November 2019 »
November
MoTuWeThFrSaSu
123
45678910
11121314151617
18192021222324
252627282930